# SDR E5ZR2018061300178

- Difficulty date: May 21, 2018
- Submitted: June 13, 2018
- Operation: General aviation
- Filed by: Signature Engines, repair station E5ZR316Y
- Aircraft: N206S
- Make and model: Beech 95-B55
- Aircraft serial: TC873
- Aircraft time: 3,748 hours
- Engine: Cont IO520E
- Engine time: 951 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 655910
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TEARING DOWN OF THE ENGINE IN QUESTION IT IS OUR OPINION THAT THE FAILURE WAS DO TO OIL STARVATION OF THE #5 CYLINDER CONNECTING ROD CAP FOR UNKNOWN REASONS.  THIS CAUSED FAILURE OF THE ROD CAP BOLTS.  THE CAP BOLTS STRETCHED, SNAPPED AND THEY SHOW SIGNS OF BURN MARKS.
